2 doctors weighed in:

I have been on the Depo-Provera shot for 4-6 months. Last month i didn't get my period at all. Yesterday i noticed light spotting. Today it's heavier. Normal?

2 doctors weighed in
Dr. Michael Hulse
Gynecology

In brief: Yes

Most women using depo will not have a regular period.
Many will experience unpredictable spotting and bleeding. If this becomes problematic then see your OB because it can be treated.

In brief: Yes

Most women using depo will not have a regular period.
Many will experience unpredictable spotting and bleeding. If this becomes problematic then see your OB because it can be treated.
Dr. Michael Hulse
Dr. Michael Hulse
Thank
Dr. Douglas Lawson
Obstetrics & Gynecology

In brief: Yes

Bleeding can be quite irregular with Depo-Provera provera (medroxyprogesterone).

In brief: Yes

Bleeding can be quite irregular with Depo-Provera provera (medroxyprogesterone).
Dr. Douglas Lawson
Dr. Douglas Lawson
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
34 years in practice
1M people helped
Continue
111,000 doctors available
Read more answers from doctors